# SDR MAS2008F00097

- Difficulty date: September 25, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 2781 - LT FWD OVERWING EMERGENCY DOOR CAUTION MESSAGE APPEARED AFTER LANDING.  TROUBLESHOT AND OPS CHECKED GOOD.
